Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 35, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Oct 25, 2025, 5:41 AM CDT for Orange County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 25, 2025, 5:41 AM CDT (10:41 UTC)
- Expired
- Oct 25, 2025, 6:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Orange County, TX
The radar
The Lake Charles radar (KLCH), 72 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 25, 6:13 AM CDT | TSTM WND DMG | 4 N Orange, TX | Severe thunderstorm wind gusts knocked down a tree limb into a power line causing a transformer fire. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313
WFUS54 KLCH 251041
TORLCH
TXC361-251115-
/O.NEW.KLCH.TO.W.0035.251025T1041Z-251025T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
541 AM CDT Sat Oct 25 2025
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Orange County in southeastern Texas...
* Until 615 AM CDT.
* At 541 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Rose City, or near Vidor, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Orange, Vidor, and Bridge City around 545 AM CDT.
Orangefield around 550 AM CDT.
This includes Interstate 10 in Texas between mile markers 878 and
856.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3024 9375 3005 9373 3000 9377 3001 9398
3002 9398 3002 9400 3003 9400 3003 9403
3007 9403 3006 9404 3008 9405 3008 9409
3010 9409 3012 9407 3013 9409
TIME...MOT...LOC 1041Z 260DEG 19KT 3008 9403
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Tingler3 follow-up statements
574
WWUS54 KLCH 251048
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
548 AM CDT Sat Oct 25 2025
TXC361-251115-
/O.CON.KLCH.TO.W.0035.000000T0000Z-251025T1115Z/
Orange TX-
548 AM CDT Sat Oct 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR CENTRAL
ORANGE COUNTY...
At 548 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Vidor, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Orange, Vidor, Bridge City, and Orangefield around 555 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3024 9375 3005 9373 3003 9403 3007 9403
3006 9404 3012 9407
TIME...MOT...LOC 1048Z 260DEG 19KT 3009 9399
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Tingler234
WWUS54 KLCH 251059
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
559 AM CDT Sat Oct 25 2025
TXC361-251115-
/O.CON.KLCH.TO.W.0035.000000T0000Z-251025T1115Z/
Orange TX-
559 AM CDT Sat Oct 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
NORTHEASTERN ORANGE COUNTY...
At 559 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Orangefield, or near Bridge City, moving east at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Orange, Bridge City, West Orange, Pinehurst, and Orangefield
around 605 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3024 9375 3005 9373 3004 9394 3008 9397
3014 9397
TIME...MOT...LOC 1059Z 260DEG 21KT 3010 9390
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Tingler807
WWUS54 KLCH 251107
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
607 AM CDT Sat Oct 25 2025
TXC361-251117-
/O.EXP.KLCH.TO.W.0035.000000T0000Z-251025T1115Z/
Orange TX-
607 AM CDT Sat Oct 25 2025
...THE TORNADO WARNING FOR NORTHEASTERN ORANGE COUNTY WILL EXPIRE AT
615 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southwestern Louisiana...and southeastern Texas.
&&
LAT...LON 3024 9375 3005 9373 3004 9394 3008 9397
3014 9397
TIME...MOT...LOC 1107Z 260DEG 19KT 3011 9386
$$
TinglerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 25, 12:58 AM CDT, 4 hours 43 minutes earlier. Its key messages:
- -There is a Slight Risk (level 2 of 4) for Excessive Rainfall and a Slight Risk (level 2 of 5) for Severe Thunderstorms today.
- From now until Sunday evening, rainfall totals of 2 to 4 inches with locally higher amounts are expected.
- A much cooler airmass will arrive during the middle of the coming week.
Area forecast discussion, Oct 25, 12:58 AM CDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1258 AM CDT Sat Oct 25 2025
...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER...
.KEY MESSAGES...
-There is a Slight Risk (level 2 of 4) for Excessive Rainfall and
a Slight Risk (level 2 of 5) for Severe Thunderstorms today.
- From now until Sunday evening, rainfall totals of 2 to 4 inches
with locally higher amounts are expected.
- A much cooler airmass will arrive during the middle of the
coming week.
&&
.SHORT TERM...
(Today through Monday night)
Issued at 1256 AM CDT Sat Oct 25 2025
Quite the line of showers and stronger line segments is moving into
east Texas at this hour. This will be the first of two rounds of
convection expected to move through today. The line is progged to
arrive to Deep Southeast Texas by roughly 4 to 6 AM; 7 to 9 AM to
the Louisiana state line. Considering the line will be moving
towards the HWY 165 corridor after sunrise, expect a destabilization
of the leading airmass to reinvigorate storms as they move towards
cenLA. Cold-pooled air behind the line should keep it moving rather
progressively and a departure to east of the Atchafalaya should be
roughly 1 to 4 PM.
After a lull (develops west to east behind the line) another round
of storms with the actual front should sweep through in similar
fashion from 8 to 10 PM through sunrise Sunday.
With each line, strong damaging wind gusts and heavy downpours are
most likely. Within these strong wind segments, isolated instances
of spinup tornadoes will be possible. Heavy rainfall is also
expected, however, due to the progressive nature of both rounds,
flooding is not expected. Not enough to warrant the necessity of a
flood watch at this time. However, if dry ground conditions improve
and warrant the need of issuance before the second round comes
through, one may be issued.
11/Calhoun
&&
.LONG TERM...
(Tuesday through Saturday)
Issued at 1256 AM CDT Sat Oct 25 2025
Strong high pressure and very cold airmass do not arrive until
the midweek. Under weakness aloft, there could be some very
isolated showers into Tuesday. Wednesday, the high arrives and
washes out any remaining showery or humid mess to bring about much
cooler and drier conditions to end the work week. Daytime high
temps in the low to mid 60s are expected Wednesday and Thursday,
mid to upper 60s by Friday.
Overnight lows in the 40s can be expected Thursday and Friday
mornings.
11/Calhoun
&&
.AVIATION...
(06Z TAFS)
Issued at 1256 AM CDT Sat Oct 25 2025
Conditions will degrade overnight as a prefrontal line of storms
approaches the region. Showers and thunderstorms, some severe, are
expected to move through from roughly 6 AM to 4 PM, west to east.
A period of stable air will follow the line, with another round
associated with the main front moving through in similar fashion
from roughly 8 PM to sunrise west to east.
Expect variable, volatile winds, heavy downpours and frequent
lightning with storms.
11/Calhoun
&&
.MARINE...
Issued at 1256 AM CDT Sat Oct 25 2025
Wind and sea conditions will further degrade through the morning
hours as a line of prefrontal showers and thunderstorms, some
severe, moves through the region. Storms should reach western waters
6 to 8 AM and depart to the east in the mid afternoon. A period of
stable weather, but still elevated winds will follow thereafter,
before another line of showers and storms associated with the
main front moves through in similar fashion from roughly 8 PM to
sunrise Sunday.
Expect variable, volatile winds, heavy downpours and frequent
lightning with storms.
Conditions should rapidly improve into Sunday afternoon with the
passage of the main front.
A strong high pressure system pushes a very robust cold front thru
the area late Tuesday, turning winds offshore and swiftly increasing
wave heights with its passage into Wednesday.
&&
.FIRE WEATHER...
Issued at 1256 AM CDT Sat Oct 25 2025
Conditions will degrade overnight as a prefrontal line of storms
approaches the region. Showers and thunderstorms, some severe, are
expected to move through from roughly 6 AM to 4 PM, west to east.
A period of stable air will follow the line, with another round
associated with the main front moving through in similar fashion
from roughly 8 PM to sunrise west to east.
Expect variable, volatile winds, heavy downpours and frequent
lightning with storms.
No robust cold/dry airmass will move in behind the main front, so
humid conditions and isolated rain chances remain in the forecast
until Tuesday when a robust cold front moves through. A much colder,
drier airmass arrives Wednesday and remains thru the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 62 79 58 / 90 90 70 10
LCH 80 68 81 62 / 90 90 70 10
LFT 80 69 81 62 / 80 90 90 10
BPT 80 67 82 62 / 100 90 50 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 PM CDT this evening for LAZ073-
074.
TX...Coastal Flood Advisory until 7 PM CDT this evening for TXZ615.
GM...Small Craft Advisory until 1 AM CDT Sunday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...11
LONG TERM....11
AVIATION...11The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:52 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Tyler | 53 min |
| Oct 25, 4:39 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 66 min |
| Oct 25, 4:51 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 54 min |
| Oct 25, 5:38 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 42 min |
| Oct 25, 5:39 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 66 min |
| Oct 25, 6:23 AM CDT | Special Weather Statement | LCH | Newton | 37 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.